MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT CYSTATIN C GEN.2; CREATININE TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT CYSTATIN C GEN.2; CREATININE TEST SYSTEM
Catalog Number 06600239190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 cobas c 502 module serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable tina-quant cystatin c gen.2 results from six samples from the same patient tested on the cobas 8000 cobas c 502 module.The reporter stated that the patient's results had been steady at 1.3 mg/l in early (b)(6) 2025.Around late (b)(6) 2025, the patient was administered a rabbit-related drug.They suspect that the patient produced rabbit antibodies in mid- (b)(6) 2025 after the drug administration, which interfered with the assay.Please refer to the attachment (b)(6) in the medwatch for the table containing the discrepant results of the six patient samples.
 
Additional Manufacturer Narrative
The investigation included a review of the data set provided by the customer: several calibrations had flags.The qcs had out-of-range results.The reaction monitors showed an increased absorbance.The investigation noted that the customer used qc as a diluent.Product labeling states, "materials required (but not provided) nacl diluent 9 %.For automatic postdilution and standard serial dilution." the investigation noted that the patient was administered a rabbit-related drug.Product labeling states, "in very rare cases, falsely elevated results for cystatin c will be obtained from samples taken from patients who have been treated with rabbit antibodies or have developed anti-rabbit antibodies.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation determined that the event was consistent with the effect of the rabbit antibodies produced by the patient after drug administration.The investigation did not identify a product problem.

Brand Name
TINA-QUANT CYSTATIN C GEN.2
Common Device Name
CREATININE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22802822
Report Number1823260-2025-02483
Device Sequence Number7797772
Product Code NDY
UDI-Device Identifier04015630932399
UDI-Public04015630932399
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K161817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06600239190
Device Lot Number845176
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IN ATTACHMENT:(B)(6) CONCOMITANMEDICALPRODUCTS
Patient Age14 YR
Patient SexMale